A Method to Prove the Existence of Periodic Solutions for Nonlinear Ordinary Differential Equations

Yuchi Kanzawa, Shin'ichi Oishi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)983-986
JournalProc. 1998 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 1998 Sep 1

Cite this

@article{53604e3febff435794c7414d1403e366,
title = "A Method to Prove the Existence of Periodic Solutions for Nonlinear Ordinary Differential Equations",
author = "Yuchi Kanzawa and Shin'ichi Oishi",
year = "1998",
month = "9",
day = "1",
language = "English",
pages = "983--986",
journal = "Proc. 1998 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - A Method to Prove the Existence of Periodic Solutions for Nonlinear Ordinary Differential Equations

AU - Kanzawa, Yuchi

AU - Oishi, Shin'ichi

PY - 1998/9/1

Y1 - 1998/9/1

M3 - Article

SP - 983

EP - 986

JO - Proc. 1998 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 1998 International Symposium on Nonlinear Theory and its Applications

ER -